Connecticut, 2012High Wind in Connecticut, December 26 to 27, 2012
December 26 to 27, 2012 · NWS OKX · 1 event in 1 county or zone
A deep area of low pressure approached from the southeast, and passed just south of Long Island. High winds from this Nor'Easter resulted in scattered damage.
Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $2,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A deep area of low pressure approached from the southeast, and passed just south of Long Island. High winds from this Nor'Easter resulted in scattered damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before the first event at Dec 26, 10:42 PM EST, 18 minutes earlier.
Area forecast discussion, Dec 26, 10:42 PM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
1042 PM EST WED DEC 26 2012
.SYNOPSIS...
A STRONG NOR'EASTER WILL MOVE ACROSS THE REGION TONIGHT THROUGH
THURSDAY. HIGH PRESSURE RETURNS FRIDAY THROUGH SATURDAY. ANOTHER
COASTAL STORM IMPACTS THE REGION SATURDAY AND SUNDAY. HIGH
PRESSURE RETURNS FOR THE NEW WORK WEEK.
&&
.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
WINTER STORM WARNING REMAINS UP FOR ORANGE AND WESTERN PASSAIC
COUNTIES. PUTNAM COUNTY WAS ADDED TO THE WARNING FOR THE
COMBINATION OF SNOW AND ICE.
WINTER WEATHER ADVISORIES REMAIN IN EFFECT FOR NORTHERN
BERGEN...ROCKLAND...NORTHERN WESTCHESTER...AND INTERIOR
SOUTHWESTERN CT.
WARMER AIR CONTINUING TO MOVE INTO THE REGION...AND SNOW IS
BEGINNING TO MIX WITH FREEZING RAIN AND SLEET FOR AREAS WELL
INLAND...BUT TEMPS ARE STILL BELOW FREEZING. MEANWHILE...COASTAL
CT HAS COMPLETELY CHANGED OVER TO RAIN.
NOR'EASTER CONTINUES TO DEVELOP OVER THE DELMARVA...AS
THE LARGEST PRESSURE DROPS HAVE OCCURRED OVER NORTHEAST VA. AHEAD
OF THE LOW...A STRONG LLJ OF 65-75 KT WILL MOVE ACROSS THE REGION
WITH SUSTAINED WINDS OF 30-40 MPH AND WIND GUSTS OF 50-60 MPH. THE
STRONGEST WINDS ARE EXPECTED NEAR THE COASTAL AREAS...AND HIGH
WIND WARNINGS REMAIN IN EFFECT FOR LONG ISLAND...NYC...AND COASTAL
CT. OTHERWISE...WIND ADVISORIES ARE UP FOR THE REST OF THE
REGION...AND THE WINTER STORM WARNING AND WINTER WEATHER
ADVISORIES WILL BE USED TO HIGHLIGHT THE POTENTIAL DAMAGING WINDS.
THE STRONGEST WINDS WILL OCCUR THROUGH MIDNIGHT...THEN WINDS
DIMINISH FAIRLY RAPIDLY FROM WEST TO EAST AS LOW PRES WORKS ITS
WAY THROUGH THE REGION. WITH THE LOW NEARLY OVERHEAD...WINDS MAY
EVEN DROP TO 5-10 MPH BRIEFLY LATE TONIGHT.
MODELS ARE TRENDING WARMER...AND INTERIOR PORTIONS OF THE FORECAST
AREA MAY NOT GET QUITE AS MUCH SNOW AND ICE...AS SNOW...SLEET...
AND FREEZING RAIN WILL CHANGE TO PLAIN RAIN TOWARDS DAYBREAK
THURSDAY. TOTAL ACCUMULATIONS OF 4-6 INCHES OF SNOW POSSIBLE
ACROSS WESTERN PASSAIC...ORANGE AND PUTNAM COUNTIES...AND THEN
1/2" OF ICE POSSIBLE THERE. OTHERWISE...2-4" SNOW AND 1/10" ICE
POSSIBLE IN THE ADVISED AREAS EXCEPT FOR NYC. CONDS ARE BECOMING
WARMER...AND IT APPEARS THAT DESPITE NORTHERLY WINDS...TEMPS WILL
BE ABLE TO WARM INTO THE 30S ACROSS THE INTERIOR ZONES. THIS IS
DUE TO THE EASTERLY WINDS AHEAD OF THE SYSTEM WILL PULL THE WARMER
AIR OFF THE OCEAN AND WRAP IT AROUND INTO THE REGION.
HEAVY RAIN WILL FALL ACROSS MUCH OF THE CWA TONIGHT...TAPERING OFF
FROM WEST TO EAST TOWARDS DAYBREAK THURSDAY.
SEE COASTAL FLOOD SECTION FOR THAT HAZARD AND HYDROLOGY FOR
POTENTIAL FLOOD ISSUES.
&&
.SHORT TERM /6 AM THURSDAY MORNING THROUGH 6 PM THURSDAY/...
LOW PRES DEPARTS ON THURSDAY...AND RAIN TAPERS OFF FROM WEST TO
EAST. NW WINDS BEHIND THE DEPARTING STORM WILL INCREASE TO 15-20
MPH WITH GUSTS UP TO 30 MPH. CAA DEVELOPS...RESULTING IN FALLING
TEMPS DURING THE AFTERNOON. HIGHS THURSDAY WILL BE IN THE UPPER
30S ACROSS NORTHERN ZONES AND IN THE MID 40S ELSEWHERE.
SEE COASTAL FLOOD SECTION FOR IMPACTS FROM THE EARLY THURSDAY
MORNING HIGH TIDE...AND HYDROLOGY SECTION FOR IMPACTS FROM RUNOFF.
&&
.LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/...
STRONG UPPER LOW LIFTS TO THE NORTHEAST...WITH WEAK AND BRIEF
RIDGING EXPECTED FRIDAY. NEXT TROUGH AND SHOT OF COLDER AIR MOVES
IN FOR THE WEEKEND...WITH MODEL DIFFERENCES NOTED FROM THIS
WEEKEND AND BEYOND. ONCE THE TROUGH EXITS TO THE EAST...UPPER FLOW
BECOMES WESTERLY...WITH ECMWF STILL INDICATING LOWERING HEIGHTS
ACROSS THE NORTHEAST BY TUESDAY AS COMPARED TO GFS/GEFS MEAN AND
CMC. ECMWF THEN CARVES OUT A CLOSED LOW JUST TO THE EAST BY MID
WEEK.
AT THE SFC...DEEP LOW OVER THE CAPE OR JUST EAST OF THE NEW
ENGLAND COAST TRACKS TO THE CANADIAN MARITIMES THURSDAY NIGHT AND
FRIDAY. WEAK HIGH BUILDS IN LATE FRIDAY...WITH LOW PRESSURE
EXPECTED TO DEVELOP NEAR THE GULF STATES AND TRACK TOWARD THE
SOUTHEAST/MID ATLC COAST SATURDAY. THIS LOW IS MORE
PROGRESSIVE...AND MOVES OVER THE WESTERN ATLANTIC AS IT DEEPENS
LATE SATURDAY OR SUNDAY. THIS COULD RESULT IN SOME LIGHT SNOW
ACCUM...BUT THIS SYSTEM WILL NEED TO BE WATCHED AS THE EVENT
NEARS. A SLIGHT TREND WEST COULD HAVE A BIGGER IMPACT ON OUR AREA.
THEN THIS STORM DEPARTS TO THE CANADIAN MARITIMES...LEAVING STRONG
NW FLOW IN ITS WAKE. HIGH PRESSURE BUILDS TO THE SOUTH LATE THIS
WEEKEND...THEN MANY QUESTIONS ARISE DUE TO THE DIFFERENCES IN THE
TROUGH/UPPER PATTERN EARLY NEXT WEEK AS ALREADY NOTED. ECMWF...DUE
TO THE STRONGER TROUGH ALOFT IS OBVIOUSLY TRACKING A MORE
SIGNIFICANT FRONT THROUGH TUESDAY...FROM THE NW. STILL PLENTY OF
TIME TO IRON OUT THESE DETAILS...BUT COLDER THAN NORMAL CONDITIONS
WILL PREDOMINATE THIS TIME FRAME.
&&
.AVIATION /03Z THURSDAY THROUGH MONDAY/...
***HIGH IMPACT EVENT TONIGHT THRU EARLY THURSDAY.***
STRONG LOW PRESSURE MOVES FROM SOUTH CENTRAL NEW JERSEY TO SOUTHEAST
OF LONG ISLAND TONIGHT AND WILL MOVE ACROSS EASTERN LONG ISLAND
INTO COASTAL NEW ENGLAND ON THURSDAY.
CONDITIONS HAVE NOT LOWERED AS FAST TO IFR AS EXPECTED WITH MVFR
CONDITIONS HANGING ON THIS EVENING FOR QUITE A FEW TERMINALS.
HOWEVER...STILL THINK THAT THE TREND WILL BE IFR WITH MORE
PRECIPITATION COMING INTO THE AREA WITH MAINLY RAIN AT COASTAL
TERMINALS AND A MIX OF FZRA/PL/SN AT KSWF...WHICH EVENTUALLY
BECOMES FZRA/PL. PRECIPITATION TAPERS OFF THURSDAY MORNING.
WINDS HAVE ALSO LOWERED A LITTLE THIS EVENING BUT EXPECT THIS TO
INCREASE GOING INTO THE OVERNIGHT PERIOD. THEREFORE...GENERALLY
STILL EXPECTING E WINDS AROUND 25-35KT GUSTING AROUND 40-50KT.
LOW LEVEL WIND SHEAR CONTINUES WITH EASTERLY WINDS AROUND 60-65KT
THROUGH THE EVENING AND THEN THIS DECREASES OVERNIGHT FROM WEST TO
EAST. WINDS WILL BE LOWERING BY EARLY THURSDAY MORNING AND GUSTS
COULD DROP OFF ALTOGETHER IN SOME TERMINALS. THEY REBOUND SOON
THEREAFTER OUT OF THE NORTHWEST WITH SUSTAINED WINDS 15-20KT WITH
GUSTS 25-35KT.
AMENDMENTS LIKELY TO REFINE TIMING OF CATEGORICAL CHANGES TONIGHT
AND WIND CHANGES ON THE ORDER OF 10KT. CONFIDENCE OVERALL IS
MODERATE AS CONDITIONS COULD VARY BY A CATEGORY FROM WHAT IS
FORECAST AND TIMING OF IMPROVEMENT THURSDAY COULD BE OFF BY A FEW
HOURS.
.OUTLOOK FOR 00Z FRIDAY THROUGH SUNDAY...
.THURSDAY NIGHT...VFR WITH NW WINDS AROUND 15 KT WITH GUSTS AROUND
25-30KT.
.FRIDAY...VFR. NW WINDS 15-20 KT WITH 20-30 KT GUSTS SUBSIDING
DURING THE AFTERNOON.
.SATURDAY THROUGH SUNDAY...VFR INITIALLY...THEN MVFR...LOWERING TO
IFR SATURDAY AFTERNOON AS ANOTHER STORM APPROACHES FROM THE SOUTH
AND WEST. LOW CONFIDENCE AT THIS IF PCPN WILL BE RAIN OR SNOW.
GUSTY NW WINDS LIKELY SUNDAY BEHIND THE SYSTEM.
&&
.MARINE...
BUOY NOTE...WINDS AT 44025 ARE OTS UNTIL FURTHER NOTICE.
EASTERLY WINDS INCREASE TO STORM FORCE LEVELS TONIGHT AS A STRONG
NOR'EASTER APPROACHES TONIGHT AND PASSES OVER LONG ISLAND THURSDAY
MORNING BEFORE DEPARTING LATE IN THE DAY. BEHIND THE STORM...WINDS
WILL BRIEFLY DIMINISH THURSDAY MORNING...BUT GALES ARE EXPECTED ON
THURSDAY AS A TIGHT PRESSURE GRADIENT DEVELOPS BETWEEN THE
DEPARTING STORM AND HIGH PRES BUILDING IN FROM THE WEST.
GUSTY NW WINDS IN THE WAKE OF THE DEPARTING DEEP LOW CONTINUES
THURSDAY NIGHT INTO FRIDAY...THEN WINDS WILL DIMINISH AS WEAK HIGH
PRESSURE BUILDS. ANOTHER LOW PRESSURE CENTER WILL PASS TO THE EAST
OF THE WATERS SATURDAY...THEN NORTHEAST LATE THIS WEEKEND. WINDS
INCREASE ONCE AGAIN...BEFORE CONDITIONS IMPROVE SOMEWHAT MONDAY AS
HIGH PRESSURE BUILDS TO THE SOUTH.
SEAS WILL REMAIN ROUGH THURSDAY NIGHT INTO FRIDAY IN RESPONSE TO THE
STRONG WINDS...AND WILL FOLLOW WAVE WATCH/BUOY CLIMO THIS TIME FRAME.
AGAIN...WAVE WATCH SEEMS TO CAPTURE THE BUILDING SEAS LATER THIS
WEEKEND.
&&
.HYDROLOGY...
STORM TOTAL PRECIPITATION OF 1.5 TO 2 INCHES...WITH LOCALLY HIGHER
AMOUNTS...WILL FALL TONIGHT THROUGH THURSDAY MORNING.
LATEST ENSEMBLE RIVER FORECASTS BRING THE RAMAPO RIVER AT MAHWAH
TO ACTION OR MINOR FLOOD STAGE. OTHERWISE...KEEPING THE REST OF
OUR RIVERS FORECAST POINTS ACROSS OUR AREA AT ACTION STAGE OR
BELOW.
FLOOD WATCH REMAINS UP FOR NE NJ/LOWER HUDSON VALLEY DUE TO LATEST
FFG GUIDANCE OF 1 1/4 TO 1 1/2 INCHES IN 12 HRS. THE TOTAL QPF
ALSO RESULTS IN THE POTENTIAL FOR URBAN AND SMALL STREAM
FLOODING.
LONG TERM...1/4 TO POSSIBLY 1/2 INCH OF QPF IS EXPECTED IN THE
LONG TERM WITH THE COASTAL STORM SATURDAY NIGHT INTO SUNDAY. THERE
IS MUCH UNCERTAINTY WITH THE TRACK...SO STAY TUNED.
&&
.TIDES/COASTAL FLOODING...
AN APPROACHING COASTAL STORM LATE TODAY INTO TONIGHT WILL BRING A
THREAT OF COASTAL FLOODING. TIDAL SURGE OF 3 TO 5 FT IS
EXPECTED...WITH IT LIKELY PEAKING BETWEEN TONIGHTS AND THURSDAY
MORNING HIGH TIDE CYCLE.
2 1/2 TO 3 FT DEPARTURES ARE NEEDED TO REACH MINOR BENCHMARKS THIS
EVE AND 3 1/2 TO 4 1/2 FT FOR MODERATE. 2 TO 2 1/2 FT ARE NEEDED
FOR MINOR AND 3 1/2 TO 4 FT FOR MODERATE FOR THURSDAY MORNING
HIGH TIDE.
IT APPEARS THAT WIDESPREAD MODERATE COASTAL FLOODING IS EXPECTED
ACROSS LOW LYING AREAS OF WESTERN LI SOUND FOR TONIGHTS HIGH TIDE
CYCLE DUE TO THE COMBINATION OF STORM TIDE AND WAVE ACTION...WITH
WIDESPREAD MINOR ACROSS NYC HARBOR AND THE SOUTHERN AND EASTERN
BAYS OF NYC/LI.
WIDESPREAD MINOR COASTAL FLOODING IS EXPECTED DURING THURSDAY MORNING
HIGH TIDE CYCLE...WITH MODERATE COASTAL FLOODING LIKELY ACROSS
THE SOUTHERN AND EASTERN BAYS OF LONG ISLAND AND NYC AS WATER WILL
HAVE TROUBLE DRAINING FROM THESE AREAS DESPITE WEAKENING WINDS.
BEACH EROSION IS LIKELY AS WELL DUE TO HIGH WAVE ACTION ALONG
OCEAN FACING COAST LINES. SEE COASTAL FLOOD WATCH FOR ADDITIONAL
DETAILS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR CTZ009>012.
COASTAL FLOOD ADVISORY FROM 7 AM TO NOON EST THURSDAY FOR
CTZ011-012.
WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR CTZ007-008.
COASTAL FLOOD WARNING UNTIL MIDNIGHT EST TONIGHT FOR CTZ009-
010.
COASTAL FLOOD ADVISORY FROM 9 AM TO 1 PM EST THURSDAY FOR
CTZ009-010.
WINTER WEATHER ADVISORY UNTIL 6 AM EST THURSDAY FOR CTZ005-006.
NY...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR NYZ071>075-
078>081-176>179.
COASTAL FLOOD ADVISORY FROM 7 AM TO NOON EST THURSDAY FOR
NYZ079-081.
WINTER STORM WARNING UNTIL 11 AM EST THURSDAY FOR NYZ067-068.
FLOOD WATCH THROUGH THURSDAY MORNING FOR NYZ069.
COASTAL FLOOD ADVISORY FROM 5 AM TO 9 AM EST THURSDAY FOR
NYZ072.
COASTAL FLOOD WARNING UNTIL MIDNIGHT EST TONIGHT FOR NYZ071-
073-078-176-177.
COASTAL FLOOD ADVISORY FROM 9 AM TO 1 PM EST THURSDAY FOR
NYZ071-073-078-176-177.
WINTER WEATHER ADVISORY UNTIL 6 AM EST THURSDAY FOR NYZ069-070.
COASTAL FLOOD WARNING FROM 5 AM TO 10 AM EST THURSDAY FOR
NYZ074-075-080-178-179.
NJ...HIGH WIND WARNING UNTIL 6 AM EST THURSDAY FOR NJZ006.
WINTER STORM WARNING UNTIL 11 AM EST THURSDAY FOR NJZ002.
FLOOD WATCH THROUGH THURSDAY MORNING FOR NJZ004-006-103>108.
WIND ADVISORY UNTIL 6 AM EST THURSDAY FOR NJZ004-104>108.
COASTAL FLOOD ADVISORY FROM 5 AM TO 9 AM EST THURSDAY FOR
NJZ006-106-108.
WINTER WEATHER ADVISORY UNTIL 6 AM EST THURSDAY FOR NJZ103.
MARINE...STORM WARNING UNTIL 6 AM EST THURSDAY FOR ANZ330-335-338-340-
345-350-353-355.
&&
SYNOPSIS...MPS
NEAR TERM...MPS
SHORT TERM...MPS
LONG TERM...PW
AVIATION...JM
MARINE...MPS
HYDROLOGY...MPS
TIDES/COASTAL FLOODING...Hazardous weather outlook, Dec 26, 10:58 PM EST, 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW YORK NY
1058 PM EST WED DEC 26 2012
CTZ011-012-NYZ079-081-280400-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-NORTHEASTERN SUFFOLK-
SOUTHEASTERN SUFFOLK-
1058 PM EST WED DEC 26 2012
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 7 AM TO NOON EST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
COASTAL FLOOD ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NJZ002-NYZ067-068-280400-
WESTERN PASSAIC-ORANGE-PUTNAM-
1058 PM EST WED DEC 26 2012
...WINTER STORM WARNING IN EFFECT UNTIL 11 AM EST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER STORM WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NJZ004-104-105-107-280400-
EASTERN PASSAIC-EASTERN BERGEN-WESTERN ESSEX-WESTERN UNION-
1058 PM EST WED DEC 26 2012
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NJZ006-280400-
HUDSON-
1058 PM EST WED DEC 26 2012
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST THURSDAY...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 9 AM EST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
FLOOD WATCH.
COASTAL FLOOD ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
COASTAL FLOOD ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
CTZ009-010-NYZ071-073-078-176-177-280400-
SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-SOUTHERN WESTCHESTER-BRONX-
NORTHWESTERN SUFFOLK-NORTHERN QUEENS-NORTHERN NASSAU-
1058 PM EST WED DEC 26 2012
...COASTAL FLOOD WARNING IN EFFECT UNTIL MIDNIGHT EST TONIGHT...
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 9 AM TO 1 PM EST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
COASTAL FLOOD WARNING.
HIGH WIND WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
COASTAL FLOOD ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
CTZ007-008-280400-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
1058 PM EST WED DEC 26 2012
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WIND ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NJZ103-NYZ069-280400-
WESTERN BERGEN-ROCKLAND-
1058 PM EST WED DEC 26 2012
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
CTZ005-006-NYZ070-280400-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN WESTCHESTER-
1058 PM EST WED DEC 26 2012
...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT AND
SOUTHEAST NEW YORK.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
WINTER WEATHER ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NYZ074-075-080-178-179-280400-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-SOUTHWESTERN SUFFOLK-
SOUTHERN QUEENS-SOUTHERN NASSAU-
1058 PM EST WED DEC 26 2012
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST THURSDAY...
...COASTAL FLOOD WARNING IN EFFECT FROM 5 AM TO 10 AM EST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
COASTAL FLOOD WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
COASTAL FLOOD WARNING.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NYZ072-280400-
NEW YORK (MANHATTAN)-
1058 PM EST WED DEC 26 2012
...HIGH WIND WARNING IN EFFECT UNTIL 6 AM EST THURSDAY...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 9 AM EST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NEW YORK.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
HIGH WIND WARNING.
COASTAL FLOOD ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
COASTAL FLOOD ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
NJZ106-108-280400-
EASTERN ESSEX-EASTERN UNION-
1058 PM EST WED DEC 26 2012
...WIND ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...
...FLOOD WATCH IN EFFECT THROUGH THURSDAY MORNING...
...COASTAL FLOOD ADVISORY IN EFFECT FROM 5 AM TO 9 AM EST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
WIND ADVISORY.
COASTAL FLOOD ADVISORY.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
FLOOD WATCH.
COASTAL FLOOD ADVISORY.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
ANZ330-335-338-340-345-350-353-355-280400-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1058 PM EST WED DEC 26 2012
...STORM WARNING IN EFFECT UNTIL 6 AM EST THURSDAY...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.
.DAY ONE...TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
STORM WARNING.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET
NATIONAL WEATHER SERVICE WARNING CRITERIA.
.SPOTTER INFORMATION STATEMENT...
WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
&&
THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.
PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.
In the hours before
Special weather statement, Dec 26, 6:51 PM EST, 4 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NEW YORK NY
651 PM EST WED DEC 26 2012
CTZ007-008-270200-
NORTHERN MIDDLESEX-NORTHERN NEW LONDON-
651 PM EST WED DEC 26 2012
MODERATE TO HEAVY SNOW THIS EVENING WILL CHANGEOVER TO A MIX OF
SNOW AND SLEET...THEN SLEET AND RAIN. HOWEVER...A QUICK ONE TO TWO
INCHES OF SNOW ACCUMULATION WILL OCCUR BEFORE ANY CHANGEOVER TAKES
PLACE. TRAVEL WILL BE SLICK...SO EXERCISE EXTREME CAUTION THIS
EVENING.
PW
Local storm report, Dec 26, 8:06 PM EST, 2 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
806 PM EST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM NON-TSTM WND GST EATONS NECK 40.95N 73.39W
12/26/2012 M60 MPH SUFFOLK NY MESONET
WEATHER FLOW
&&
TFMLocal storm report, Dec 26, 9:50 PM EST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
950 PM EST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0941 PM NON-TSTM WND DMG NEWARK 40.72N 74.17W
12/26/2012 ESSEX NJ BROADCAST MEDIA
WIRES DOWN ON ROADWAY MORTON STREET.
&&
TFMLocal storm report, Dec 26, 9:53 PM EST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
953 PM EST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM NON-TSTM WND DMG MANHATTAN 40.78N 73.97W
12/26/2012 NEW YORK NY EMERGENCY MNGR
COMPROMISED LIGHT POLE HANGING OVER HARLEM RIVER DRIVE
&&
TFMLocal storm report, Dec 26, 9:55 PM EST, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW YORK NY
955 PM EST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0903 PM NON-TSTM WND DMG MANHATTAN 40.78N 73.97W
12/26/2012 NEW YORK NY EMERGENCY MNGR
20 FOOT SECTION OF 1 STORY SCAFFOLD COLLAPSE 275
CONVENT AVE.
&&
TFMLocal storm report, Dec 26, 10:11 PM EST, 49 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE NEW YORK NY
1011 PM EST WED DEC 26 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0750 PM NON-TSTM WND GST EATONS NECK 40.95N 73.39W
12/26/2012 M60 MPH SUFFOLK NY MESONET
WEATHER FLOW
0903 PM NON-TSTM WND DMG MANHATTAN 40.78N 73.97W
12/26/2012 NEW YORK NY EMERGENCY MNGR
COMPROMISED LIGHT POLE HANGING OVER HARLEM RIVER DRIVE
0903 PM NON-TSTM WND DMG MANHATTAN 40.78N 73.97W
12/26/2012 NEW YORK NY EMERGENCY MNGR
20 FOOT SECTION OF 1 STORY SCAFFOLD COLLAPSE 275
CONVENT AVE.
0941 PM NON-TSTM WND DMG NEWARK 40.72N 74.17W
12/26/2012 ESSEX NJ BROADCAST MEDIA
WIRES DOWN ON ROADWAY MORTON STREET.
&&
TFMHigh Wind, Northern New London
- When
- December 26, 11:00 PM EST to December 27, 2:00 AM EST
- Where
- Northern New London forecast zone
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $2,000
- Reported by
- Amateur Radio
- Coordinates
- 41.504, -72.101 (the zone’s center; the record gives no point)
In Colchester, trees and power lines were reported down from the high winds. This report came from amateur radio and this occurred at 1209 am on the 27th.
- High Wind
- Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Texas, December 26, 20122 deaths · 1 event
- Ice Storm and Winter Storm in Virginia, December 26, 20121 death · 1 injured · 11 events
- Winter Storm in Ohio, December 26, 2012$1.4 million · 19 events
- Winter Storm in Vermont, December 26 to 28, 2012$245,000 · 16 events
- Winter Storm in New York, December 26 to 27, 2012$214,000 · 17 events
- Coastal Flood and High Wind in New Jersey, December 26 to 27, 2012$190,000 · 64 kt wind · 17 events
- Winter Storm in Pennsylvania, December 26, 2012$275,000 · 3 events
- Lightning Strike in North Carolina, December 26, 2012$200,000 · 1 event
- Winter Storm in New York, December 26 to 27, 2012$120,000 · 9 events
- High Wind and Strong Wind in Virginia, December 26 to 27, 2012$58,000 · 60 kt wind · 10 events
- High Wind in Tennessee, December 26, 2012$48,000 · 63 kt wind · 9 events
- Tornado and Damaging Winds in North Carolina, December 26, 2012$13,000 · EF1 · 6 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 421797.